MathSciNet Relay Station
MathSciNet bibliographic data
MR236588 (38 #4883) 42.06 (41.00)
Cheney, E. W.; Hobby, C. R.; Morris, P. D.; Schurer, F.; Wulbert, D. E. On the minimal property of the Fourier projection. Bull. Amer. Math. Soc. 75 1969 51–52.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement